# SDR SWIA2021062358928

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7 S25l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME FS 319.70 HAS CORROSION BETWEEN STRINGER 25L AND 25R.    (C-CHECK RO: 6/20/21) / REMOVED UNSERVICEABLE PARTS AND INSTALLED THE FS319 FRAME REPAIR AT SRTG25L TO THE FACTORY SPLICE OUTBD OF STRG24R, REF. CRJ700 SRM 53-00-06-201-006-A01 REPAIR-006-A01, COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECK GOOD.
